# SDR CALA9801153

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INNER AFT CARGO DOOR PAN CUTOUT CORRODED.  THE DOOR PAN AND THRESHOLD TRIM WERE REMOVED IAW SRM 51-30-2.  THE THRESHOLD WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  A THRESHOLD WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-30-5.  THE DOOR JAMB PAN WAS INSTALLED IAW SRM 51-30-2.
